# SDR YENA2025072300749

- Difficulty date: July 19, 2025
- Submitted: July 23, 2025
- Operation: Air carrier
- Aircraft: N638JB
- Make and model: Airbus A320-232
- Aircraft serial: 02802
- Aircraft time: 70,601 hours, 25,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: LD
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT#1454, SJU-FLL. "FA'S REPORT ELECTRICAL ODOR DURING LANDING AFTER ARRIVING AT THE GATE (FWD GALLEY); INSPECTED L & R AVIONICS COMPT, INSPECTED FLT DECK CB'S, GALLEYS' CB'S, COFFEEMAKERS, WITH NO ODOR PRESENT. ACCOMPLISHED TSM 24-00-00-810-823-1 WITH NO 30 DAY HISTORY. A/C OK FOR SERVICE.)
